# SDR N6WA20140719003

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 13,746 hours, 99,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK TEMP CAUTION MSG ON TAKEOFF.  DEFERRED LT AIR CONDITIONING PACK ON CONTROL PACK IAW MEL 21-51-01B CAT C.
